# SDR 2002UALA01616

- Difficulty date: October 22, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 4,374 hours, 677 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11511007
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH LEFT AND RIGHT AUTO CABIN PRESSURE CONTROLLERS INOP.  EICAS CABIN ALT AUTO MESSAGE RECEIVED.  BOTH LT & RT ASCPC (AIR SUPPLY & CABIN PRESSURE CONTROLLER) FAILED DUE TO INTERNAL FAULT.  BOTH ASCPC'S LOST PRIMARY CONTROL RESULTING IN CABIN PRESSURE CONTROL SYSTEM ON MANUAL CONTROL.  BOTH ASCPC WERE REPLACED, AND A/C RETURNED TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.  HONEYWELL IS RELEASING A NEW ASCPC SOFTWARE UPGRADE TO FIX THIS PROBLEM SB 1151100-36-39, BOEING SB 777-36-0013.
